Posted by: anxious | 2009-08-05


What happened to posting 3597? It seems to have disappeared! Why? That was my posting! I posted it early Mon even (round 6:00) - thinking I would catch you, but you answered earlier than I expected you to!

When I was put onto Coversyls (I was taking Coversyl Plus in morning and Coversyl in evening) I developed elevated uric acid levels. My gp said it was to do with my Coversyl Plus, as this is a known side effect, but was reluctant to take me off it because I had been going to him for months to get the right combination of bp medication and these 2 were finally doing the trick in my having stable bp. He therefore put me onto Puricos (100mg to start with then 300mg because they went up again). I am now taking Vectoryl &  Plus because they are even cheaper than the Prexims! I stopped the Puricos Fri (31/7) (with my gp' s consent, of course!) I hate taking them - I hate taking big round tablets at the best of times, which is why I hate taking malaria pills! My questions are 1. Am I ultimately going to have elevated uric acid levels again  and 2. Is 2 weeks long enough to see whether they do in fact go up without the Puricos or do I have to wait a full month? I am due to go Sat next week for my routine monthly blood tests and was wondering if that is too early to see if there is going to be any problem again.

Thanks for help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anxious
I did answer it - don't know what happened? Coversyl and Vectoryl is exactly the same so if coversyl increased your uric acid, Vectoryl will also. You will probably only see an increase after a month off the Puricos.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: anxious | 2009-08-05


You see, this is what I mean about this damn site! I searched and searched for your answer to my posting yest and lo and behold it had vanished (trust me It WASN' T here!) Even this am I couldn' t find it - which is why I posted it again! Then suddenly there it was? What the heck is going on?!

This was the last straw, so I have sent an e.mail to Candice Maddon, so we will see what her response is! Thanks for the answer anyway!

Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.